# SDR UPS99829020

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1100-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT INTERCOSTAL AT L33R FS 1100-1120 CORRODED BEYOND LIMIT.  REMOVED INTERCOSTAL FROM STA 1100 TO 1120 AND L33R.  FORMED AND HEAT TREATED INTERCOSTAL IAW DAC DWG 9754969.  LOCATED AND DRILLED IAW DAC DWG 9754949.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DAC DWG 975 4949 AND DC8 SRM 51-1-8.
